# SDR AALA971161

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Sheared
- Location: Lt Pylon
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0856 - DURING DESCENT INTO DFW, AIRCRAFT EXPERIENCED LOSS OF SYSTEM A-HYDRAULICS, USED MANUAL GEAR, AND CALLED IN AN EMERGENCY LANDING.  LANDED DFW WITHOUT INCIDENT.  REPAIRED SHEARED LEFT HAND PYLON FITTING SILENCER, REPLACED ENGINE HYDRAULIC PUMP FILTERS, FLUSHED LINES PER MM, AND SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
